# SDR HEEA0011025

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WON'T COME ON LINE DURING HIGH AMB TEMPS.
